MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN® ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN® ENDOPROSTHESIS - 3; NIP
Model Number VBCR060202A
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/06/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Review of the manufacturing records verified that the lot met release requirements.The device was not returned.Consequently, a direct product analysis was not possible.The gore viabahn® endoprosthesis instructions for use, warnings section state the following: do not cut the endoprosthesis.The endoprosthesis should only be placed and deployed using the supplied catheter system.
 
Event or Problem Description
The following was reported to gore: the patient presented for aortic aneurysm repair.The doctor cut the viabahn and sewed a little section onto the exterior of the cook zenith® fenestrated aaa endovascular graft on the back table.The doctor reported to gore that there was difficulty in accessing the renal artery with the fenestration.The procedure lasted approximately 12 hours.The doctor reported the patient died as a result of heart issues.
 
Additional Manufacturer Narrative
Corrected data: g5.Combination product.
 
Additional Manufacturer Narrative
Type of reportable event.Additional received information determined that this event is not reportable to the fda and therefore the medwatch (and supplemental) will be retracted.

Brand Name
GORE VIABAHN® ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9622705
Report Number2017233-2020-00050
Device Sequence Number585270
Product Code PFV
UDI-Device Identifier00733132623365
UDI-Public00733132623365
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model NumberVBCR060202A
Device Catalogue NumberVBCR060202A
Device Lot Number21367018
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date02/03/2020
03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age72 YR